# SDR SIMA20210418002

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 40,432 hours, 35,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY LIGHT INOP-C/A-RAR AFT AISLE EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END.
